# SDR AALA20120307003

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,362 hours, 13,160 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT FORWARD OUTER CHORD STATION 1809.5.  REPAIR PIECE INSTALLED PER ECO C1945DN.
